2017
Том 69
№ 9

All Issues

Determination of an unknown curve of discontinuity of the solution of a mixed problem for a quasilinear hyperbolic system

Kazakov K. Yu., Morozov S. F.

Full text (.pdf)


English version (Springer): Ukrainian Mathematical Journal 37 (1985), no. 4, pp 352-357.

Citation Example: Kazakov K. Yu., Morozov S. F. Determination of an unknown curve of discontinuity of the solution of a mixed problem for a quasilinear hyperbolic system // Ukr. Mat. Zh. - 1985. - 37, № 4. - pp. 443–450.

Full text